MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1550325-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Stenosis (2263)
Date of Event 10/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina, stenosis and myocardial infarction are listed in the xience sierra, everolimus eluting coronary stent system instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the subsequent treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The additional xience sierra stent mentioned is filed under a separate medwatch report number.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2018, a percutaneous coronary intervention (pci) was performed, treating the right coronary artery (rca) lesion.A 3.25x23mm and a 3.5x38mm xience sierra stent were implanted with standard post-dilatation.Reportedly, there was no issue with implantation nor stent expansion.Procedural results showed timi flow 3 and 0% diameter stenosis.On (b)(6) 2019, the patient was admitted to the hospital for unstable chest pain.A repeat cardiac catheterization was performed.The mid left anterior descending (lad) had stenosis and the rca was observed with mild to moderate in-stent restenosis (isr) in both stents.On (b)(6) 2019, the patient was admitted to the hospital again for unstable angina.Elevated cardiac enzymes were noted and a myocardial infarction was diagnosed.A repeat coronary angiogram was performed with no change noted from the previous angiogram.The patient is scheduled for an outpatient target lesion revascularization.Medication was provided.No additional information was provided regarding this issue.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9329381
Report Number2024168-2019-13619
Device Sequence Number2615898
Product Code NIQ
UDI-Device Identifier08717648227356
UDI-Public08717648227356
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2019
Device Catalogue Number1550325-23
Device Lot Number8091341
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE SIERRA STENT; XIENCE SIERRA STENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age66 YR
Patient Weight73